Show simple item record

dc.contributor.authorGorgel, Ahmet
dc.contributor.authorSoylu, Ahmet
dc.contributor.authorGorgel, Sacit
dc.contributor.authorTecellioglu, Mehmet
dc.contributor.authorSarier, Mehmet
dc.date.accessioned2020-08-30T20:06:48Z
dc.date.available2020-08-30T20:06:48Z
dc.date.issued2019
dc.identifier.citationGorgel, A., Soylu, A., Gorgel, S., Tecellioglu, M., & Sarier, M. (2019). Tamsulosin-induced Hyperprolactinemia in a Patient with Multiple Sclerosis: A Case Report. JOURNAL OF UROLOGICAL SURGERY, 6(2), 156–158. https://doi.org/10.4274/jus.galenos.2018.2436en_US
dc.identifier.issn2148-9580
dc.identifier.urihttps://doi.org/10.4274/jus.galenos.2018.2436
dc.identifier.urihttps://hdl.handle.net/20.500.12713/624
dc.description.abstractDrug-induced hyperprolactinemia is one of the most common causes of non-physiologic hyperprolactinemia. In contrary to other anterior pituitary hormones, prolactin is not controlled via hypothalamic-pituitary negative feedback mechanism. Since prolactin secretion is inhibited mainly by dopamine, some drugs such as antipsychotics and prokinetics which block dopamine receptors may lead to hyperprolactinemia. Nevertheless, despite this well-known phenomenon, most of cases of drug-induced hyperprolactinemia are asymptomatic. On the other hand, hyperprolactinemia due to tamsulosin that is an alpha adrenergic receptor antagonist has not been reported yet. Herein, we present a 39-year-old woman with multiple sclerosis who developed hyperprolactinemia after starting treatment with tamsulosin for neurogenic bladder disease.en_US
dc.description.abstractİlaca bağlı hiperprolaktinemi, fizyolojik olmayan hiperprolaktineminin en yaygın sebeplerinden biridir. Diğer ön hipofiz hormonlarının aksine prolaktin, hipotalamohipofizer negatif geri bildirim mekanizmasıyla kontrol edilmez. Prolaktin salgılanması başlıca dopamin tarafından engellendiği için, dopamin reseptörlerini bloke eden antipsikotikler ve prokinetikler gibi bazı ilaçlar hiperprolaktinemiye yol açabilir. Bununla birlikte, iyi bilinen bu fenomene rağmen ilaca bağlı hiperprolaktinemi olgularının çoğu semptomsuzdur. Diğer taraftan, bir alfa adrenerjik reseptör blokeri olan tamsulosine bağlı hiperprolaktinemi şimdiye kadar bildirilmemiştir. Bu yazıda nörojenik mesane hastalığı için tamsulosin tedavisi başlandıktan sonra hiperprolaktinemi tesbit edilen multipl sklerozlu 39 yaşındaki bir kadın olguyu sunuyoruz.en_US
dc.language.isoengen_US
dc.publisherGalenos Yayinciliken_US
dc.relation.isversionof10.4274/jus.galenos.2018.2436en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDrug-Induced Hyperprolactinemiaen_US
dc.subjectTamsulosinen_US
dc.subjectMultiple Sclerosisen_US
dc.titleTamsulosin-induced hyperprolactinemia in a patient with multiple sclerosis: a case reporten_US
dc.title.alternativeMultipl sklerozlu bir hastada tamsulosine bağlı hiperprolaktinemi: olgu sunumuen_US
dc.typearticleen_US
dc.contributor.departmentİstinye Üniversitesi, Sağlık Hizmetleri Meslek Yüksekokulu, Diyaliz Bölümüen_US
dc.contributor.authorID0000-0002-8656-7416
dc.contributor.institutionauthorSarier, Mehmeten_US
dc.identifier.volume6en_US
dc.identifier.issue2en_US
dc.identifier.startpage156en_US
dc.identifier.endpage158en_US
dc.relation.journalJournal of Urological Surgeryen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.description.wospublicationidWOS:000468214500014en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record